# SDR UHLA2010111700207

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 16,851 hours, 10,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OFF, GIRT BAR UNLACING SLIDE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EVACUATION SLIDE IAW EMB 170 MM 25-65-01.
